- 03-30-2011, 12:29 PM
Currently into my 6th week of EQ. Loaded it in at 100mg...skipped a day...again...skipped 2 days...again...skipped 3 days...etc. Now they are 7 days apart. This is not my first EQ cycle and in the past I have had good quality gains from it with little to no water retention. One week ago I started 10mg of anavar(which I have also ran before...just at 5mg a day) and 1iu of growth a day(my first time with growth). I'm even splitting that up with one shot in the a.m. and one in the p.m. Since adding the var and hgh I have gained 5-6 pounds! Granted I decreased the var dose dowhn to 5mg and cut the EQ back to 75mg since this gain. I eat clean and I workout 5 days a week so clearly this is not bodyfat right? I lift heavy so some of this can be muscle but I would have to assume most of this is water??? The only thing new in this current cycle is the hgh but at 1iu a day I wouldn't think that would cause that kind of gain. And advice on which one or if all could be causing this and where to go from here is appreciated.
- 03-30-2011, 01:13 PM
I can't imagine EQ and Var would cause that much water retention. What has the mirror told you since gaining 5-6 lbs? clothes fitting the same? Are you weighing yourself at the same time of the day? Had you eaten high sodium and/or high carb meal the day beofre you weighed yourself? The scale can be very deceiving. That is why I use the mirror as my guide.
- 03-30-2011, 02:17 PM
splitting a 1iu gh dose is probably a waste. it is a little hard to believe that you've even retained 5lbs of water that fast but womens bodies are a bit different than mens so maybe.
03-30-2011, 02:25 PM
I can see the bloat look just a little in my face and my lower stomach looks bloated. Clothes are fitting the same. Since this gain I have cut out as much sodium as possible! I eat the same thing every single day. My diet is of course high in protein. Nothig has changed as far as my day to day routine. The only thing I added in that week of gain was the var and hgh. I'm just puzzled??
03-30-2011, 02:27 PM
I was thinking that same thing as far as how fast this happened @ easyEJL. I wonder if it's the combo of everything working and my body just needs some time to adjust?
03-30-2011, 02:27 PM
the gh can cause some water retention but thats a pretty excessive amount at that low of a dose. from male bodybuilders dosing 10iu a day 5lbs would be a bit mpre than they'd see in the first week i'd think.
03-30-2011, 04:49 PM
I'm just going to give it a few more weeks to see if this levels out before I stop doing anything. Thanks!
05-02-2011, 03:36 PM
Interested in the progress you make over the next 2-3 weeks...
Similar Forum Threads
- By rubysoho in forum Old School Hormone UseReplies: 6Last Post: 03-04-2011, 12:24 AM
- By jussblaze241 in forum AnabolicsReplies: 2Last Post: 10-28-2010, 11:21 AM
- By Jimmytest in forum AnabolicsReplies: 10Last Post: 03-05-2010, 12:22 PM
- By CHAPS in forum AnabolicsReplies: 14Last Post: 12-09-2006, 03:24 PM
- By vmaster333 in forum AnabolicsReplies: 2Last Post: 06-07-2006, 01:14 AM